MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. QUANTIEN; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number C12787
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, there was drifting causing a delay.The steps of the procedure were performed again which did not resolve the issue.Abbott personal evaluated the technique used at the site (time, flush, positioning, equalized, zero), everything was fine and all the measurement of rfr were accurate with no drift noted.
 
Additional Manufacturer Narrative
Additional information confirmed the complaint device involved was the pressurewirex which are handled by the abbott vascular team.The regulatory reports will be submitted by that team.
 
Event or Problem Description
During a procedure, there was drifting causing a delay.The steps of the procedure were performed again which did not resolve the issue.Abbott personal evaluated the technique used at the site (time, flush, positioning, equalized, zero), everything was fine and all the measurement of rfr were accurate with no drift noted.But from the beginning; they did a complaint for the ¿drift¿ suspecting the quantien or the pwx.Per a conversation with abbott vascular r&d, it was confirmed that it¿s not possible for the quantien to cause or contribute to the drift; it would come from the pressure wirex.

Brand Name
QUANTIEN
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15321598
Report Number2184149-2022-00186
Device Sequence Number20140530
Product Code DQK
UDI-Device Identifier05415067000996
UDI-Public05415067000996
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12787
Device Catalogue NumberC12787
Device Lot Number7200826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown